# SDR USAA920071243

- Difficulty date: November 19, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 64,504 hours, 44,719 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C16 CHECK, CORROSION ON FLOORBEAM, BS 320, RBL 18.  REPAIRED FLOORBEAM, BS 320, RBL 18 IAW B737 SRM 53-10-51.
